Cookies?
Library Header Image
LSE Research Online LSE Library Services

A mean first passage time genome rearrangement distance

Francis, Andrew R. and Wynn, Henry P. (2020) A mean first passage time genome rearrangement distance. Journal of Mathematical Biology, 80 (6). pp. 1971-1992. ISSN 0303-6812

Full text not available from this repository.

Identification Number: 10.1007/s00285-020-01487-w

Abstract

This paper introduces a new way to define a genome rearrangement distance, using the concept of mean first passage time from probability theory. Crucially, this distance provides a genuine metric on genome space. We develop the theory and introduce a link to a graph-based zeta function. The approach is very general and can be applied to a wide variety of group-theoretic models of genome evolution.

Item Type: Article
Official URL: https://www.springer.com/journal/285
Additional Information: © 2020 Springer-Verlag GmbH Germany
Divisions: Centre for Analysis of Time Series
Subjects: Q Science > QA Mathematics
Q Science
Date Deposited: 20 Jul 2020 08:21
Last Modified: 20 Aug 2021 00:05
URI: http://eprints.lse.ac.uk/id/eprint/105745

Actions (login required)

View Item View Item